# SDR WX0A2014090972142

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug MD 83
- Aircraft serial: 49381
- Aircraft time: 52,255 hours, 46,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Deformed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL SKIN BOTTOM EDGE HAS A DEFORMED AREA.  REMOVED & CUT OUT DAMAGE AREA, FABRICATED DOUBLER, FILLER, LOCATED, DRILLED & INSTALLED REAR PARTS IAW SRM 52-05 FIG 67 & 53002-2 PAR 8 2 1.
